# SDR DALA2023080206264

- Difficulty date: August 1, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 69,836 hours, 22,903 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5810 DURING TAKEOFF ROLL AT 125 KNOTS WE FELT A QUICK (1 SEC) SHUDDER . IN THE YAW AXIS. ENGINE INDICATION NORMAL. SEA TWR SAW NO EVIDENCE OF TIRE FAILURE. FLIGHT WAS NORMAL. DECLARED EMERGENCY. CORRECTIVE ACTION: OPENED GEAR DOOR AND LOWERED FLAPS TO 30 DEGRESS. PERFORMED VISUAL INSP OF NOSE STEERING MECHANISM NO DEFECT NOTED. INSPECTED ALL TIRES PER B757-200 AMM 32-45.
